Keep up to date with my latest
discoveries, rants, and raves.



Friday, February 23, 2007

Body Iron Overload Article

Symptoms of An Iron Overdose.

When a person takes iron supplements without a prescription, they stand a chance of experiencing an iron overdose. An iron overdose is a form of poisoning to the body that occurs when a person has an excessive amount of iron in their body because of taking too much of an iron supplement. There are many symptoms that are present when a person overdoses on iron. In this article, we will review many of the common symptoms that a person may experience if they are experiencing an iron overdose.
If you feel that you or someone that you know is experiencing an overdose of iron, you should contact the National Poison Control Center for the proper instructions. You may call them by dialing the following number: 1-800-222-1222. If you feel that a trip to the emergency room is necessary or are directed to go there by the Poison Control Center, you should ensure that you take the bottle that the iron supplements came from. This will ensure that the doctor understands the exact iron supplement that you took. If you are alone and are experiencing serious symptoms, you should call 911 immediately.
See the rest of this article HERE.
And many more.

Hemochromatosis

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home